# SDR FDEA202106111497

- Difficulty date: June 11, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 77,212 hours, 28,600 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Inoperative
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE  ARM  LIGHT INTERMITTENT, MOSTLY INOP   LH SLIDE ARMED INDICATOR LIGHT BOTH BULBS REPLACED  IAW SWPM 20-84-18 IAW AMM 52-11-00, LH SLIDE HAS  BEEN ARMED AND DISARMED SEVERAL TIMES IN ORDER TO  CHECK GOOD FUNCTIONING OF THE LH "SLIDE" ARMED  INDICATOR LIGHT. FOUND SATIS. A/C OK TO CONTINUE.
